# SDR SWIA200515748

- Difficulty date: October 18, 2005
- Submitted: October 28, 2005
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 7,851 hours, 6,764 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPT; FLOORBEAM ANGLE IS CRACKED; FS 621.0 - LBL 40.0.  ITEM FOUND AT C-CHECK INSPECTION.
